Sergiy Merenkov
Sergiy Merenkov
Verified email at ccny.cuny.edu - Homepage
Title
Cited by
Cited by
Year
Quasisymmetric rigidity of square Sierpinski carpets
M Bonk, S Merenkov
arXiv preprint arXiv:1102.3224, 2011
57*2011
Rigidity of Schottky sets
M Bonk, B Kleiner, S Merenkov
American journal of mathematics 131 (2), 409-443, 2009
432009
Quasisymmetries of Sierpiński carpet Julia sets
M Bonk, M Lyubich, S Merenkov
Advances in Mathematics 301, 383-422, 2016
252016
A Sierpiński carpet with the co-Hopfian property
S Merenkov
Inventiones mathematicae 180 (2), 361-388, 2010
242010
Nevanlinna functions with real zeros
A Eremenko, S Merenkov
Illinois Journal of Mathematics 49 (4), 1093-1110, 2005
212005
Quasisymmetric Koebe uniformization
S Merenkov, K Wildrick
Revista Matemática Iberoamericana 29 (3), 859-910, 2013
202013
Planar relative Schottky sets and quasisymmetric maps
S Merenkov
Proceedings of the London Mathematical Society 104 (3), 455-485, 2012
132012
A negative answer to Nevanlinna’s type question and a parabolic surface with a lot of negative curvature
I Benjamini, S Merenkov, O Schramm
Proceedings of the American Mathematical Society 132 (3), 641-647, 2004
112004
Local rigidity of Schottky maps
S MERENKOV
102012
Rapidly growing entire functions with three singular values
S Merenkov
Illinois Journal of Mathematics 52 (2), 473-491, 2008
92008
Local rigidity for hyperbolic groups with Sierpiński carpet boundaries
S Merenkov
Compositio Mathematica 150 (11), 1928-1938, 2014
82014
Determining biholomorphic type of a manifold using combinatorial and algebraic structures
S Merenkov
arXiv preprint arXiv:1305.5230, 2013
72013
Maps conjugating holomorphic maps in C^n
GT Buzzard, S Merenkov
arXiv preprint math/0301120, 2003
6*2003
On dynamical gaskets generated by rational maps, Kleinian groups, and Schwarz reflections
R Lodge, M Lyubich, S Merenkov, S Mukherjee
arXiv preprint arXiv:1912.13438, 2019
52019
On the Cauchy transform of the Bergman space
S Merenkov
arXiv preprint arXiv:1305.4386, 2013
42013
Equivalence of domains with isomorphic semigroups of endomorphisms
S Merenkov
Proceedings of the American Mathematical Society 130 (6), 1743-1753, 2002
42002
Quasisymmetries of the Basilica and the Thompson Group
M Lyubich, S Merenkov
Geometric and Functional Analysis 28 (3), 727-754, 2018
22018
No round wandering domains for C^1-diffeomorphisms of tori
S Merenkov
arXiv preprint arXiv:1705.01512, 2017
22017
A hyperbolic surface with a square grid net
L Geyer, S Merenkov
Journal d’Analyse Mathématique 96 (1), 357-367, 2005
22005
David extension of circle homeomorphisms, welding, mating, and removability
M Lyubich, S Merenkov, S Mukherjee, D Ntalampekos
arXiv preprint arXiv:2010.11256, 2020
12020
The system can't perform the operation now. Try again later.
Articles 1–20